Bounded-degree graphs have arbitrarily large queue-number - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2008

Bounded-degree graphs have arbitrarily large queue-number

Abstract

It is proved that there exist graphs of bounded degree with arbitrarily large queue-number. In particular, for all \Delta ≥ 3 and for all sufficiently large n, there is a simple \Delta-regular n-vertex graph with queue-number at least c√\Delta_n^{1/2-1/\Delta} for some absolute constant c.
Fichier principal
Vignette du fichier
541-2702-1-PB.pdf (117.23 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00972310 , version 1 (03-04-2014)

Identifiers

Cite

David R. Wood. Bounded-degree graphs have arbitrarily large queue-number. Discrete Mathematics and Theoretical Computer Science, 2008, Vol. 10 no. 1 (1), pp.27--34. ⟨10.46298/dmtcs.434⟩. ⟨hal-00972310⟩

Collections

TDS-MACS
43 View
898 Download

Altmetric

Share

Gmail Facebook X LinkedIn More